# SDR RAIA990334

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Valve
- Part number: 7287103503
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5791 - ROA - NOSE WHEEL STEERING SYSTEM INOPERATIVE.  MAINTENANCE REPLACED STEERING CONTROL VALVE.  (M)
